# SDR HALA9716

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 281 - HNL - APU 'A' LOOP LIGHT AND FIRE DET LOOP LIGHT CAME ON MOMENTARILY IN FLIGHT.  APU WAS NOT RUNNING AT THE TIME.  SELECTED THE 'B' LOOP.  ELECTED NOT TO START THE APU.  CLEANED APU FIRE DETECTION 'A' LOOP CONNECTOR.  CHECKED CANNON PLUG AND CLEANED.  TESTED APU FIRE DETECTION ON GROUND, CHECKED OK.  (M)
